MAUDE Adverse Event Report: SMITHS MEDICAL ASD,INC. CADD EXTENSION SETS; ACCESSORIES, PUMP, INFUSION

SMITHS MEDICAL ASD,INC. CADD EXTENSION SETS; ACCESSORIES, PUMP, INFUSION
Model Number SET, EXTENSION, 30", M/M, 1.1 ML, ASV 50/BX
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical cadd extension sets with volume of 240 milliliters of taxol was infusing when high pressure alarm rang all night.The pump was stopped at 4:00 am and was suppose to infuse for 27 hours.No patient injury reported.

Brand Name
CADD EXTENSION SETS
Common Device Name
ACCESSORIES, PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD,INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key9331635
Report Number3012307300-2019-06238
Device Sequence Number2616510
Product Code MRZ
UDI-Device Identifier10610586020292
UDI-Public10610586020292
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/13/2022
Device Model NumberSET, EXTENSION, 30", M/M, 1.1 ML, ASV 50/BX
Device Catalogue Number21-7045-24
Device Lot Number57X184
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2017
Initial Report FDA Received Date11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1